# SDR REXA2022061401226

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED BETWEEN FS 295 TO FS 310.	REPLACED FLOOR SILL BETWEEN FS 295-310 IAE CRJ 9000 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
